10.1002/(sici)1096-9853(199804)22:4<245::aid-nag916>3.0.co;2-r
Doi:
10.1002/(sici)1096-9853(199804)22:4<245::aid-nag916>3.0.co;2-r
Title:
A continuum model of layered rock masses with non-associative joint plasticity
Author: Adhikary, D. P.; Dyskin, A. V.
Year: 1998
Month: 04
Volume: 22
Issue: 4
First_page: 245
Last_page: 261
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: d4efbeb90c30ca93f8f815f676689db6
Filesize: 205908
Timeadded: 2014-08-31 21:35:15
Journalid: 9917
Original Link: https://www.wenrao.com/i/UJQqsLhVT5RMbKzX
相关文献